Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 7 of 11 found articles
 
 
  Rough blowup solutions to the L2 critical NLS
 
 
Title: Rough blowup solutions to the L2 critical NLS
Author: Colliander, James
Raphaƫl, Pierre
Appeared in: Mathematische Annalen
Paging: Volume 345 (2009) nr. 2 pages 307-366
Year: 2009
Contents:
Publisher: Springer-Verlag, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 7 of 11 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands